# SDR ASAA2013052494893

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,799 hours, 7,602 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: No Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON FMC MENU PAGE.  ACFT GROUNDED. CYCLED ACFT GROUND POWER, BOTH SATCOM PROMPTS APPEAR IN FMC CDUS.  COMMUNICATION TEST WITH DISPATCH (VOICE TEST) GOOD REF SYS TEST 23-15-00, GROUND VERIFICATION SUCCESSFUL.
